# SDR CA080118000

- Difficulty date: January 16, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF343B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Part serial: 04156H6554
- Condition: Failed
- Location: Cockpit
- Part time: 8,931 hours
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) COPILOTS WINDSHIELD INNER PANE SHATTERED AT 37,000 FT ON DESENT.  NO EVIDENCE OF HEATER FAILURE WAS OBSERVED. (TC NR 20080118000)
